MathSciNet Relay Station
MathSciNet bibliographic data
MR1836785 14F10 (16S32 17B69)
Gorbounov, Vassily; Malikov, Fyodor; Schechtman, Vadim On chiral differential operators over homogeneous spaces. Int. J. Math. Math. Sci. 26 (2001), no. 2, 83–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement